# SDR SWAA2014022525525

- Difficulty date: February 16, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 21,132 hours, 12,664 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSVERSE WEB OTBD ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
